# SDR IXXA11SMN012S

- Difficulty date: January 18, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 85,843 hours, 26,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 85,843 hours, 26,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND FUSELAGE EXTERNAL SKIN CORRODED AT SEVERAL POINTS AT STATION 1530.000 LONGERON 23-28LEFT. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION.  NO DISCREPANCY FOUND. FABRICATED NEW SKIN, INTERNAL DOUBLER, EXTERNAL DOUBLER, FINGER DOUBLER AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 DATED 02/24/11, SMN DRAWING ED-5320 DATED 01/28/11, SRM 51-1-8, SRM 53-2-0, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
